# SDR SWAA2021050359603

- Difficulty date: March 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 328-344 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER FWD WET AREA BET STA328 TO STA 344; LBL 46 INTERCOSTAL CRAKED / REMOVED AND REPLACED INTERCOSTAL AT CABIN PASSENGER FWWD AREA BET STA 328 TO 344 LBL 46' AS PER B 737-7 SRM 51-40-02-0G-0 AND DRAWING # 141A5400
